# SDR SWAA2022020333860

- Difficulty date: October 30, 2017
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 20,036 hours, 8,410 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ***CORROSION*** ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT STA 727G-767; RBL20; WL155 / REMOVED DAMAGE FROM SIDEWALL SUPPORT BS727G; RBL 70 1X2X.025' DEEP TO BE OUT OF LIMITS; IAW SRM 53-00-53-1A-2; REMOVED SIDEWALL SUPPORT PORTION FROM STA 727E+6 TO STA 767; RBL20; IAW SRM-53-00-53-2R-5; LOCATED AND DRILLED REPLACEMENT FLOOR SIDEWALL SUPPORT IAW-SRM-53-00-53-2R-5. TREATED AND PRIMED REPAIR PARTS IAW SRM 51-20-01; INSTALLED NUT PLATES IAW-SRM-51-10-10-2R-0; ON SIDEWALL SUPPORT;
